# SDR IPXA2025012686417

- Difficulty date: January 19, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: BAC1518769
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 54.3 STA -450, FLOOR STRUCTURE HAS BROKEN BRACKET FOR BLUE WIRE.   INSTALLED NEW BRACKET AT AFT CARGO FRAME 54.3 STA -450, FLOOR STRUCTURE IAW SRM 51-40-21.
